# SDR USAA20091204SB157

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE REPORTED THE LAST TWO SEAT EMERGENCY ESCAPE PATH LIGHTS, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT BATTERY CHARGER ASSEMBLY PER MM 33-51-51-962-016.  OPERATIONAL CHECK NORMAL.
